# SDR CA010621028

- Difficulty date: May 20, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 7,388 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 5081032017
- Condition: Cracked
- Location: Mlg
- Part time: 1,583 hours, 1,954 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A HARD LANDING ON MAY 20/01 DURING LANDINGT. THE A/C WS INSPECTED WHERE THE MAINTENANCE STAFF NOTED WHAT WERE POSSIBLY CRACKS IN THE MAIN LANDING GEAR AXLE HOUSING. NDT WAS PERFORMED AND CONFIRMED THE PRESENCE OF CRACKS ONBOTH THE LEFT HAND AND RT SIDE. THE LOWER OLD AXLE ASSEMBLIES ARE CURRENTLY BEING REPLACED
